# SDR TRAX200800297

- Difficulty date: February 21, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 18,284 hours, 15,136 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO LGA SELECTED FLAPS TO 8 AND RECEIVED FLAP FAIL CAUTION MSG.  EN ROUTE TO LGA A/C DIVERTED TO JFK AFTER T/O.  EMERGENCY TRUCKS ROLLED.  FLTS 4298, 4765 CX.
